Bipolar Valued Multi Fuzzy Normal Subnear-Ring of a Near-Ring

Authors

DOI:

https://doi.org/10.26713/cma.v14i1.2000

Keywords:

Bipolar valued fuzzy subset, Bipolar valued multi fuzzy subset, Bipolar valued multi fuzzy subnear-ring, Bipolar valued multi fuzzy normal subnear-ring, Product and strongest bipolar valued multi fuzzy subnear-ring

Abstract

In this paper, bipolar valued multi fuzzy normal subnear-ring of a near-ring is introduced and some theorems are stated and proved.

Downloads

References

M. S. Anitha, K. L. M. Prasad and K. Arjunan, Bipolar valued fuzzy normal subgroups of a group, International Journal of Scientific Research 3(1) (2014), 254 – 257, DOI: 10.15373/22778179/jan2014/83.

M. S. Anitha, K. L. M. Prasad and K. Arjunan, Notes on bipolar-valued fuzzy subgroups of a group, The Bulletin of Society for Mathematical Services and Standards 7 (2013), 40 – 45, DOI: 10.18052/www.scipress.com/bsmass.7.40.

K. M. Lee, Bipolar valued fuzzy sets and their operations, in: Proceedings of International Conference on Intelligent Technologies, Bangkok, Thailand (2000), 307 – 312.

K. M. Lee, Comparison of Interval-valued fuzzy sets, Intuitionistic fuzzy sets, and bipolar-valued fuzzy sets, Journal of the Korean Institute of Intelligent Systems 14(2) (2004), 125 – 129, DOI: 10.5391/JKIIS.2004.14.2.125.

S. Muthukumaran and B. Anandh, Product of bipolar valued multi fuzzy subnearrings of a nearring, AIP Conference Proceedings 2282(1) (2020), 020030, DOI: 10.1063/5.0028545.

S. Muthukumaran and B. Anandh, Some translation theorems in bipolar valued multi fuzzy subnearrings of a nearring, Malaya Journal of Matematik 9(1) (2021), 817 – 822, DOI: 10.26637/mjm0901/0144.

G. Shyamala and V. K. Santhi, Some translations of bipolar valued multi fuzzy subgroups of a group, Adalya Journal 9(7) (2020), 111 – 115, DOI: 10.37896/aj9.7/010.

S. Yasodara and K. E. Sathappan, Bipolar valued multi fuzzy subsemirings of a semiring, International Journal of Mathematical Archive 6(9) (2015), 75 – 80.

L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338 – 353, DOI: 10.1016/S0019-9958(65)90241-X.

W.-R. Zhang, Bipolar fuzzy sets and relations: a computational framework for cognitive modeling and multiagent decision analysis, in: NAFIPS/IFIS/NASA’94, Proceedings of the First International Joint Conference of The North American Fuzzy Information Processing Society Biannual Conference, The Industrial Fuzzy Control and Intellige, San Antonio, TX, USA (1994), 305 – 309, DOI: 10.1109/IJCF.1994.375115.

W.-R. Zhang, (Yin) (Yang) bipolar fuzzy sets, in: 1998 IEEE International Conference on Fuzzy Systems Proceedings, IEEE World Congress on Computational Intelligence (Cat. No. 98CH36228), Anchorage, AK, USA (1998), Vol. 1, 835 – 840, DOI: 10.1109/FUZZY.1998.687599.

Downloads

Published

09-05-2023
CITATION

How to Cite

Muthukumaran, S., & Anandh, B. (2023). Bipolar Valued Multi Fuzzy Normal Subnear-Ring of a Near-Ring. Communications in Mathematics and Applications, 14(1), 397–403. https://doi.org/10.26713/cma.v14i1.2000

Issue

Section

Research Article